# SDR CALA0400525

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 16,850 hours, 5,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR EMERGENCY LIGHTS INOPERATIVE.  THE FORWARD EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
